manuscripta mathematica

, Volume 130, Issue 1, pp 45–61

Log canonical thresholds of binomial ideals

Article

Abstract

We prove that the log canonical thresholds of a large class of binomial ideals, such as complete intersection binomial ideals and the defining ideals of space monomial curves, are computable by linear programming.

Mathematics Subject Classification (2000)

13A35 14B05 90C05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of MathematicsRikkyo UniversityTokyoJapan
  2. 2.Department of MathematicsKyushu UniversityFukuokaJapan

Personalised recommendations